zbMATH — the first resource for mathematics

A central limit theorem for the sojourn times of strongly ergodic Markov chains. (English) Zbl 0412.60027

60F05 Central limit and other weak theorems
60J65 Brownian motion
Full Text: DOI
[1] Baxter, J.R.; Brosamler, G.A., Energy and the law of iterated logarithm, Math. scand., 38, 115-136, (1976) · Zbl 0346.60020
[2] E. Bolthausen, On the global asymptotic behavior of Brownian local time on the circle, Trans. Am. Math. Soc., to appear. · Zbl 0413.60012
[3] Chung, K.L., ()
[4] Gebelein, H., Das statistische problem der korrelation als variations- und eigenwertproblem und sein zusammenhang mit der ausgleichsrechnung, Z. angew. math. mech., 21, 364-371, (1941) · JFM 67.0491.01
[5] Kemeny, J.G.; Snell, J.L.; Knapp, A.W., Denumerable Markov chains, (1976), Springer New York · Zbl 0149.13301
[6] Parthasaraty, K.R., Probability measures on metric spaces, (1967), Academic Press New York
[7] Pitman, J.W., Uniform rates of convergence for Markov chain transition probabilities, Z. wahrscheinlichkeitstheorie und verw. gebiete, 29, 193-227, (1974) · Zbl 0373.60077
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.